# SDR AALA201605029002

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 10,027 hours, 4,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT ROW 8 LT DAMAGED.  REPLACED EMER LIGHT AT ROW 8 LT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19-0401.
